# SDR AALA201604289009

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,829 hours, 1,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  R1 DOOR DAMPER PRESS LOW, FAULT MSG ON FLIGHT ATTENDANTS PANEL.  SERVICED R1 DOOR DAMPER IAW AMM 52-10-00-14-001-A & FAULT CLEARED.
